K-stability of Fano varieties: An algebro-geometric approach

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a survey of the recent progress on the study of K-stability of Fano varieties by an algebro-geometric approach.

Original languageEnglish (US)
Pages (from-to)265-354
Number of pages90
JournalEMS Surveys in Mathematical Sciences
Volume8
Issue number1
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Fano varieties
  • K-moduli
  • K-stability

Fingerprint

Dive into the research topics of 'K-stability of Fano varieties: An algebro-geometric approach'. Together they form a unique fingerprint.

Cite this